# SDR AALA20100928LAX02

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 88,217 hours, 16,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT RIGHT OVERWING SLIDE POSITION.  REPLACED THE EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 2H.
